# SDR GUU2002F00003

- Difficulty date: April 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Engine: Pwa PT6*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 1143800515
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF STALL WARNING WENT OFF.  REMOVED AND REPLACED STALL WARNING COMPUTER, OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
